×

Group congruences on regular semigroups. (English) Zbl 0487.20039


MSC:

20M10 General structure theory for semigroups
20M15 Mappings of semigroups
08A30 Subalgebras, congruence relations
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Feigenbaum, R.,Kernels of Regular Semigroup Homomorphisms, Doctoral Dissertation, University of South Carolina (1975).
[2] Feigenbaum, R.,Kernels of Orthodox Semigroup Homomorphisms, J. Austral. Math. Soc. 22 (Series A) (1976), 234–245. · Zbl 0343.20033 · doi:10.1017/S1446788700015342
[3] Hall, T.E.,Congruences and Green’s Relations on Regular Semigroups, Glasgow Math. J. 13 (1972), 167–175. · Zbl 0257.20057 · doi:10.1017/S0017089500001610
[4] Hall, T.E.,On Regular Semigroups, J. Algebra 24 (1973), 1–24. · Zbl 0262.20074 · doi:10.1016/0021-8693(73)90150-6
[5] Howie, J.M.,The Maximum Idempotent-Separating Congruence on an Inverse Semigroup, Proc. Edinburgh Math. Soc. 14 (1964), 71–79. · Zbl 0123.01701 · doi:10.1017/S0013091500011251
[6] Howie, J.M.,An Introduction to Semigroup Theory, Academic Press, New York (1976). · Zbl 0355.20056
[7] Masat, Francis E.,Right Group and Group Congruences on a Regular Semigroup, Duke Math J. 40 (1973), 393–402. · Zbl 0267.20057 · doi:10.1215/S0012-7094-73-04031-3
[8] Meakin, John,The Maximum Idempotent-Separating Congruence on a Regular Semigroup, Proc. Edinburg Math. Soc. (2) 18 (1972/3), 159–163. · Zbl 0253.20085 · doi:10.1017/S0013091500009846
[9] Munn, W.D.,On Simple Inverse Semigroups, Semigroup Forum 1 (1970), 63–74. · Zbl 0218.20052 · doi:10.1007/BF02573020
[10] Petrich, Mario,Introduction to Semigroups, Merrill, Columbus, Ohio (1973). · Zbl 0321.20037
[11] Petrich, Mario,Congruences on Inverse Semigroups, J. Algebra 55 (1978), 231–256. · Zbl 0401.20054 · doi:10.1016/0021-8693(78)90219-3
[12] Szendrei, Maria B.,A Pull-Back Diagram for Orthodox Semigroups, Semigroup Forum 20 (1980), 1–10. · Zbl 0438.20046 · doi:10.1007/BF02572666
[13] Takizawa, Kiyoshi,E-unitary R-unipotent Semigroups, Bull. Tokyo. Gakugei Univ. Ser. IV 30 (1978), 21–33.
[14] Venkatesan, P.S.,On Right Unipotent Semigroups, Pacific J. Math 63, No. 2 (1976), 555–561. · Zbl 0358.20072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.